Citation: Toaster. "Hypersensitive: An Experience with 2C-B (exp65998)". Erowid.org. Oct 31, 2007. erowid.org/exp/65998
||(ground / crushed)
It was around 9:00 when my good friend and I decided to take 2 2c-b pills (I'm not sure how much was in each one). We both took one, and he cut up one pill and we each snorted half of it. Then we each took one half of another pill. Altogether we ingested 2 of these little blue pills. I hadnít eaten for a good 3-3 Ĺ hours.
We were in my room at my house (I live with my Mom and Grandparents) and it was unfamiliar to me to be taking anything in my house, with the exception of smoking pot and taking DXM when I was much younger. I was very anxious for this, as with any drug I try I get very nervous beforehand, I'm a pretty nervous person by nature.
I tried hard to shake off the anxiety, which is usually what I do when I ingest other psychedelics. I try to lay low and keep myself calm until I start feeling the effects, and then I'm good to go.
I was waiting for my boyfriend to come home and anticipating the high, and just couldnít shake off the anxiety. I told my friend and my boyfriend that I was nervous, and my boyfriend tried to help me out by comforting me. This only made me more anxious. I felt that it was possibly the surroundings that were getting to me so I suggested that we leave then (that was the plan beforehand anyways).
We drove off, and I was having a hard time shaking off the anxiety still. A little time passed and I began to find that I was far more clear headed than with other psychedelics, which helped calm my nerves. I began to feel the euphoria, and my body was buzzing. Despite this good change, I began to feel nauseous. I thought it was just my anxiety, and tried different methods of getting rid of it. I tried to burp to see if it was just gas, but I then felt that something was truly going to come out of me that night. I held it off hoping I was wrong.
Throughout the night I would go through spurts of nausea and then even shorter periods of a very strong, but pleasant buzz throughout my body. I could see where it is definitely comparable to MDMA. I was having visuals too which were a bit of a surprise to me. Even though I expected visuals, I expected them to be more like MDMA, but they really were like a combination with swaying trees, an LSD effect, and the more-bright than normal lights, which is more of an MDMA effect.
We were driving along the beach when I told my boyfriend that he needed to pull over. We pulled over into a Carlís Jr.. It was about 11 pm at this time and the drive through was open, but the restaurant itself was closed, so my boyfriend walked me over the grass on the side of the building and I puked what Iím sure is everything I had eaten that day. It was sort of a whitish color at first, and then it became more of a reddish color. Iím sure those details donít need to be included here - but I thought Iíd mention it because the color change was sort of humorous to me.
We all sat on the ground there, away from my puke, just talking, and I was trying to recover, but having a hell of a time because the stomach acid burned the hell out of my throat and there were still chunks stuck in my nose that I was trying to blow and spit out. I didnít have any luck until that night when I laid down in bed and the chunks sort of slipped from out of the back of my nose into my mouth and I spat them into a big plastic bucket.
I felt guilty that the night had to end up that way, as my friend had held out all the night before on taking any 2c-b or LSD so he could have a clear head to try it with me. That meant a lot to me that he did that.
Now Iím trying to figure out if it was the 2c-b itself or the anxiety that got to me. I have a feeling that it was a combination, but more so 2c-b because I have had similar experiences with other drugs. The last time I took MDMA I threw up, and one of the last times I took LSD I threw up. I have a feeling that it has to do with my body and diet. Iíve been vegan for a little over a year now, and Iíve noticed that the longer I am vegan, the more sensitive my body becomes to whatever I put in it. Iíve also adopted an all natural lifestyle (I donít use deodorants with aluminum or parabens in them, and Iíve stopped using shampoos and conditioners with laurel sulfates/parabens in them).
Iím also on a very light birth control. Iíve found with a little bit of research that itís possible that my birth control causes MDMA to have different effects on me than it used to. This could be the case with 2c-b as well. Or it could just be that it causes me to be hyper-sensitive. I am going to try to find a multi-vitamin that will replace what my birth control and vegan diet has been depleting me of and see if that makes any change in how substances affect me.
Anyways, Iím sure that when I figure out what it is that makes me super-sensitive, Iíll be able to fully enjoy the effects of 2c-b. Iím not giving up on it just because of one bad experience.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.